# SDR IXXA10SMN058S

- Difficulty date: April 16, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,739 hours, 30,862 cycles
- Engine: Ge CFM562C
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 100
- Part time: 90,739 hours, 30,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT NR 4 SEAT TRACK LUG PLUG BROKEN AT STA 140.000 -160.000. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SEAT TRACK.  REMOVED DAMAGED AREA.  FABRICATED NEW SEAT TRACK SEGEMENT, SPLICES. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS. IAW SRM CHAPTER 53-2-3, FIG 14, SHEET 1, SRM 53-2-3, SRM 53-2-3, SRM 51-2-0, FIG 50, SRM 51-1-8B, SRM 51-1-21, SRM 51-3-0, AND SRM 51-3-1.
